May 16, 2009
while taking combivir and efavirenz is it ok to have lunch and have a beer or a glass of wine or it will decrease effectivity on the treatment or give me other side effects? so far i just have a little bit of dizziness while waking up in the middle of the night to take a piss. and Will the dizziness go away while my body gets used to the meds?. thanks on advance
Response from Dr. Young
Hello and thank you for your post.
It's ok to have an occasional drink with your HIV medications.
As for your side effects, the dizziness that you describe is typical for efavirenz (Sustiva, Stocrin) and typically fades within a few weeks of starting. If the side effects are severe, or interfere with your normal activities, be sure to discuss this with your doctor.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Can Hpv Cause Pain?
- Cause Of Vaginal Strep Infection
- Std White Bumps Under Penis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.